# SDR SWIA201128952

- Difficulty date: December 18, 2011
- Submitted: December 22, 2011
- Operation: Air carrier
- Aircraft: N705SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10145
- Aircraft time: 22,239 hours, 13,738 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 CEILING EMERGENCY OVERHEAD CEILING LIGHT OUT.  (SERVICE)  RELAMPED EMERGENCY LIGHT.
